Doctor insights on:
Meth Rash On Leg
Doubt it: Cpx is a rash that generally starts around the neck and face before spreading elsewhere.The pox starts as a small bump that quickly becomes a blister about 2X the size of a BB shot ,ruptures and begins to dry all in the space of 12 hrs.They come up in waves of half a dozen or more.Your description does not bear any resemblance to this. ...Read more
Maybe: See your primary care doctor or a dermatologist and then you will know. ...Read more
Rash on legs below buttocks and down the legs it started as a spotty rash on legs very itchy and irritating?
Please see: Please see your dermatologist for evaluation and the best treatment options. This way you can have the best treatment. ...Read more
Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Can shingles come on arm/ankle. Only arm rash has feeling like being scratched. only 3 bumps on arm, 2 on ankle. All on left side. See Dr? Vacinat
Unlikely: There are many more likely causes for what you describe: Eczema (Atopic Dermatitis) is common in Winter as are other dry skin issues. Try an OTC cream - ask pharmacist for recommendations - if it gets worse do have an PCP exam - but those locations are not often shingles. Look at online photos and relax. Best! ...Read more
Sprained ankle last month ER ruled out fracture going on 6 weeks swelling not going down red patches on leg foot and leg numb up to butt cheek worried
Ankle injury: With ankle injuries, bones are only one level of concern. We also have to worry about the ligaments which are most commonly injured during an ankle sprain and will not show up on plain film x-rays. I would recommend that you immobilize the limb as much as possible and consult with your closest podiatrist. An MRI of the best in order to rule out soft tissue injuries. Good luck! ...Read more
Too general: I am sorry but this can not be accurately assessed without an examination. Consider being seen. ...Read more
There : There are several possibilities for this one including fungal infection, yeast, or intertrigo (a condition of irritation in the groin). Other possibilities include eczema or psoriasis in the area. For "jock-itch", i often prescribe a mild Hydrocortisone cream twice daily combined with an antifungal cream twice daily in the area. I would consider a visit to a dermatologist for evaluation and to discuss treatment options. I hope that helps. ...Read more
3 different rashes on my body 1 eczema on my right 2 fingers and ears 2nd rash on hips; thighs and ankle 3rd on shins and lower legs .. no one can figu?
Who is no one?: And what have they done? I am sure you had some treatment so what was it? ...Read more
Dark patches: You may have a fungal condition. Consult your doctor or a dermatologist. ...Read more
Many possibilities: There are many things that could cause a skin rash. Several types of inflammatory conditions of the skin, allergic reactions, sun exposure, insect bites, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read moreSee 1 more doctor answer
My son has a rash mainly on hands both sides feet around ankles, front side of knees few up arms and face. Blister like doc doesn't know what it is?
Make sure to see : A dermatologist.Get a more detailed answer ›
I've had numbness , leg pain, eye twitching on left side body only and can't sleep on back without arm going numb and leg hurting in calf area? Why?
As above : U have multiple question and it is good to see u pcp for evaluation and work up. ...Read more
This : This is one of those situations where "a picture is worth a thousand words"--really needs to be seen by a medical professional. Eczema is common in children and can occur on trunk and extremities. Topical moisture with heavier, cream-type moisturizers is best for eczema. If it does not resolve, it may require topical prescription medication. But a quick "eyeball" visit will clarify the issue. ...Read more
Chronic: small red patches on the inner ankles branching out quickly, feet &leg pain after walking, looks worse after walking/shower, what's this?
Red patches: The description , unfortunately , doesn't give enough information. As it could be a lot of different things it merits an exam to decide. See your podiatrist or dermatologist. ...Read more
Clot from meth in arm, able to dissolve most of it but week later full on vtd or worse!? Have comp socks/sleeves. Meds? Rash!Blk V's arm/leg.pain
Emergency: You should treat this as a medical emergency and get professional help. ...Read more
My husband has a painful body and leg rash and swollen legs from trying to quit meth . this is the 3rd day. What can help?
Pain, swollen legs: You must take him to see his Primary doctor as soon as possible. He may be sent to another section after his doctor has seen him. Hope all goes well - please keep me posted. ...Read more
My adult son has had a rash where his legs meet the torso for 2 months. He has used nystatin and mupirocin creams. Could "meth" be the problem? ?
I use to use meth and it ate up my mucle mostly on my legs how can I gain it back and what should I do?
I have quit crystal meth for 3 days and slept the whole time now my legs are numb but no pain...why?
Congratulations: Firstly, congratulations. Crystal meth is a very very nasty drug that I see in my patients far too often here in Ft. Lauderdale. Sleeping long periods is not uncommon after stopping the amphetamine. Nerve damage can occur..both at a central and peripheral level. I am going to guess that your issue was the way you were sleeping for the past 72 hours. If this doesn't resolve..see you PCP. ...Read more
My legs are sore and achey when i get up in the mornings. Could this be a symptom of withdrawal from meth?
Possibly: Withdrawal symptoms from methamphetamine use include excessive fatigue, increase in appetite, depression, anxiety, paranoia, restlessness and aches and pains in joints and muscles. To answer your question, the soreness could be related to withdrawal. Check in with your primary care physician to rule out any other causes and for support in kicking this dangerous addiction.. Good luck. ...Read more
WhatWhat affect does meth have on blood clots in your leg that a doc has prescribed a lmwh injections daily for ?
Not good: meth and other drugs could hasve a negative effect on the cardiovascular system and effect blood thinning DVT is very serious disease and could be life threatening with pulmonery embolism you should not take or use anything that could interfere with the process of protecting you from any new clot so my advise stay away from meth or any other drug and stay very close to your physician good luck ...Read more
Why am I showing positive for meth in a hair follicle test and have not used it before. The hair was used from my legs. How to prove I'm innocent ?
Can drug use of meth/ice be causing my body to swell n if so should I be worried? Mostly n my legs/ankles n belly. 28/f hep c
Can meth cause bruise in a particular region of body such just arms or just legs? ( and takes prenatals and b-100) does eat under 1800 cal
Meth=methamphetamine: or methadone. I assume you are talking about crystal meth. It is good you are taking vitamins, but that is not going to protect your unborn child from the harm of using methamphetamine. I am not aware of bruising as a complication, and you should see your OB provider to be evaluated, and get a referral for treatment for your drug problems. Good luck. ...Read more
Hi doc, I am an everyday meth smoker and have slowly worsening back of leg cramp and arm tingles/cramp. Also, temporary red raised skin around mouth?
What did you expect?: Please forgive me. These symptoms are all-too-familiar and are going to get much worse until you stop taking meth. The meth users that I've autopsied have tried to claw the flesh from their bodies. Please stop this. You're strong, your fellow meth-users are NOT real friends, and you can do this. ...Read moreSee 1 more doctor answer
Yes : Yes stop Meth seek treatment See MD ...Read more
Yes and no: Yes, meth can cause skin rash. No, it doesn't come out your pores. The skin has LOTS of capillaries which carry the meth all through your skin. That can cause an immune reaction in the skin or change its structure leading to chronic skin inflammation or infection that can be lifelong. Experienced doctors, police etc know what meth rash looks like. It's like tattooing "meth head" on your forehead. ...Read moreSee 4 more doctor answers
Would you please state the question clearly.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
Do not do meth: Itchy rash is the least of the damage you are doing to yourself. Get off meth! For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. ...Read more